| Texto completo | |
| Autor(es): |
Garcia, Jesus E.
;
Gonzalez-Lopez, V. A.
;
Viola, M. L. L.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS IN STATISTICS-THEORY AND METHODS; v. 43, n. 10-12, p. 11-pg., 2014-05-15. |
| Resumo | |
We address the problem of robust model selection for finite memory stochastic processes. Consider m independent samples, with most of them being realizations of the same stochastic process with law Q, which is the one we want to retrieve. We define the asymptotic breakdown point for a model selection procedure and also we devise a model selection procedure. We compute the value of which is 0.5, when all the processes are Markovian. This result is valid for any family of finite order Markov models but for simplicity we will focus on the family of variable length Markov chains. (AU) | |
| Processo FAPESP: | 13/07699-0 - Centro de Pesquisa, Inovação e Difusão em Neuromatemática - NeuroMat |
| Beneficiário: | Oswaldo Baffa Filho |
| Modalidade de apoio: | Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs |
| Processo FAPESP: | 12/06078-9 - A língua portuguesa no tempo e no espaço: contato linguístico, gramáticas em competição e mudança paramétrica |
| Beneficiário: | Charlotte Marie Chambelland Galves |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |